Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18837
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMasoliver, Jaume, 1951-cat
dc.contributor.authorWeiss, George H. (George Herbert), 1930-cat
dc.date.accessioned2011-07-07T12:53:44Z-
dc.date.available2011-07-07T12:53:44Z-
dc.date.issued1994-
dc.identifier.issn1063-651X-
dc.identifier.urihttp://hdl.handle.net/2445/18837-
dc.description.abstractAll derivations of the one-dimensional telegraphers equation, based on the persistent random walk model, assume a constant speed of signal propagation. We generalize here the model to allow for a variable propagation speed and study several limiting cases in detail. We also show the connections of this model with anomalous diffusion behavior and with inertial dichotomous processes.eng
dc.format.extent3 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoengeng
dc.publisherThe American Physical Societyeng
dc.relation.isformatofReproducció del document publicat a: http://10.1103/PhysRevE.49.3852cat
dc.relation.ispartofPhysical Review E, 1994, vol. 49, núm. 5, p. 3852-3854-
dc.rights(c) American Physical Society, 1994-
dc.subject.classificationFísica estadísticacat
dc.subject.classificationTermodinàmicacat
dc.subject.classificationFísica matemàticacat
dc.subject.otherStatistical physicseng
dc.subject.otherThermodynamicseng
dc.subject.otherMathematical physicseng
dc.titleTelegrapher's equation with variable propagation speedseng
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/publishedVersion-
dc.identifier.idgrec82152-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
82152.pdf380.19 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.